# SDR AALA201804279027

- Difficulty date: April 23, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,671 hours, 28,954 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P4336
- Condition: Odor
- Part time: 22,925 hours, 1,171 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES, ODOR IN CABIN,  REPORTED BY FLIGHT ATTENDANTS.  AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED APU REMOVAL AND INSTALLATION, NO CABIN ODOR NOTED AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
